# SDR YENA2023122801661

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 60,716 hours, 21,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2129, JFK-RSW. ' ODOR IN REAR OF AIRCRAFT MUSTY SMELL TURNED OFF PACK 2 AND IT SMELL DISSIPATED. ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
